Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Four Week on HRT and...

(3 Posts)
Gerijrich Sat 31-Aug-13 13:28:55

I had a withdrawal bleed and insomnia and anxiety and mood swings back. Doc says keep on with combination as too early to rule it out. I am desperate to get back to my normal bubbly self - has anyone got through all this and are back to normal,.

missbopeep Sat 31-Aug-13 13:33:16

The mood swings etc would be the progesterone- which one are you taking? Some women find that a bio identical one Utrogestan is much better than norethisterone.

Gerijrich Sat 31-Aug-13 17:04:19

Not sure its either of those - do you think waiting another month is a reasonable thing to do.. I am hoping that I get back to where I was in the next few days? Geri

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now